The man I am seeing has not had sex in a good number of years. When it came to that point with us,he found that although he had no problem at all getting an erection, he could not ejaculate. He is in his early fifties and has been on High blood pressure medication for a while. Any insights?????
Not really. I doubt its the BP meds. You say he couldn't ejaculate - but do you mean ejaculate or have an orgasm? Two different things. Some meds certainly have an effect on one's ability to orgasm - you can orgasm without ejaculating, I doubt you can do it the other way around! The notable meds for orgasm problems are antidepressants like Zoloft and Prozac.
Ask for his meds to be changed. There are some that won't have side effects like that. Commonly with BP meds there are problems with impotence in terms of "getting it up" since some affect peripheral blood circluation. As I mentioned antidepressants are notorious for thoroughly stuffing up ones sex life. I'm sure in your case there's something better out there. Good luck! Don't put up with it.